# SDR UALA2011120106614

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 69,453 hours, 26,199 cycles
- Engine: Pwa PW2037
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTED, UNABLE TO ARM L2 DOOR.  FOUND GIRT BAR ARMING HANDLE RUBBING ON ARMING PLACARD.  ADJUSTED PLACARD ASSY CHECKS OKAY PER CREW.
